# SDR NOCA17606

- Difficulty date: October 20, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Loose
- Location: Slat Position
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

"LE SLAT ASYM" MSG DISPLAYED AND LIGHT ILLUMINATED AND CENTER HYD SYS WHITE "ISLN" LIGHT ON P61 PANEL ILLUMINATED.  PERFORMED T/S PER FIM 32-09-03 AND INSPECTED L/E PER AMM 27-51-01.  REMOVED AND REPLACED ADP AND CENTER ISOLATION VALVE AND CENTER NR 1 PUMP CASE DRAIN FILTER AND ADP PRESS REG SHUTOFF VALVE.  OPS AND LEAK CHECK OK PER AMM 29-11-03, 29-11-08, 29-11-19, 29-11-30, 27-58-00.  " LE SLAT ASYM" MSG DISPLAYED AND L\E LIGHT ILLUMINATED WHEN FLAPS/SLATS EXTENDED ON TAXI OUT.  THEN L\E WOULD NOT RETRACT, T\E FLAPS CAME UP (BLOCK TURN BACK).  FOUND NR 3 L\E SLAT POSITION TARGET LOOSE ON INBOARD SENSOR.  SECURED TARGET, PERFORMED OPS CHECK PER AMM 27-88-01.  REMOVED AND REPLACED PSEU PER AMM 27-1-01.  PERFORM
